Discussions that mention florinef

Sinus Problems board


everyone is different. It just depends on your body and how well it is tolerated. The bigger question is why are you having so much? Sounds like they need to increase your medications. You may have to go to the er just to get your doctor to do something for these. Are you just on atenolol?? Have you tried doing a high salt diet? Increasing your salt intake will help you to retain fluid which will increase your blood pressure. Usually a high blood pressure will help with sinus tachycardia. There are also drugs out there that raise your blood pressure, such as florinef or midodrine. I personally right now am trying florinef to allow me to take more toprol to in turn slow my heart rate down. Have you tried other medications?? You may need just a different medication that would work better. Sotalol is a good drug that usually works well with sinus tach, and doesnt have a huge effect on blood pressure. There are many out there though. Hope that helps. Oh and I have tachycardia over 60% of the day and they say I have had no ill affects from it. I have had this for almost 2 years.